| Catalog Number |
R2007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Internal Organ Perforation (1987)
| Date of Event |
05/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A merit employee conducted a cer literature search for the esophyx device product family.The study by hodgens et al.(2025) the authors reported one intraoperative proximal esophageal perforation, which was managed nonoperatively.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.